# SDR SWAA2023061358041

- Difficulty date: June 10, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N406WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27894
- Aircraft time: 73,554 hours, 43,914 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ASSOCIATED WITH BATTERY PACK M1675 INOP WHEN SELECTED ON<[01] REMOVED AND REPLACED M1675 BATTERY POWER SUPPLY PER AMM 33-51-06. OPS CHECK GOOD.
